Hollow and Semihollow Modules

Authors

  • Payman Mahmood Hama Ali University of Sulaimani, College of Science, Department of Mathematics, Kurdistan Region, Iraq. Author
  • Basil A. Al-Hashimi University of Baghdad, College of Science, Department of Mathematics, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10624

Keywords:

Hollow module, Semihollow Module, Small Submodules

Abstract

Let be an associative ring with identity and be a non-zero unitary left module over . is called a hollow (semihollow) module if every proper (finitely generated proper) submodule of is a small submodule of . The purpose of this work is, to give a comprehensive study of hollow modules and semihollow modules. Moreover, we study the class of modules with finite spanning dimension. We supply the details of the proofs for almost all the results and we illustrate the concepts by examples. Also, we add some results that seem to be new to the best of our knowledge.

References

F. W. Anderson and K. R. Fuller, "Rings and Categories of Modules", Springer-Verlag, New York, (1992). DOI: https://doi.org/10.1007/978-1-4612-4418-9

N. V. Dung, D. V. Huynh, P. F. Smith and R wisbauer, "Extending Modules", Number 313 in Putman

Research Notes in Mathematics series, Longman Harlow (1994).

P. Fleury, "Hollow Modules and Local Endomorphism Rings", Pac. J. Math, Vol. 53, pp. 379-385, (1974). DOI: https://doi.org/10.2140/pjm.1974.53.379

P. Fleury, "A Note on Dualizing Goldie Dimension", Canada.Math. Bull. Vol. 17, No. 4, pp. 511-517, (1974). DOI: https://doi.org/10.4153/CMB-1974-090-0

J. S. Golan "Quasi-Semiperfect Modules Quart", J. Math. Oxford , Vol. 22, No. 2, pp. 173-182, (1971). DOI: https://doi.org/10.1093/qmath/22.2.173

N. Hamada and B. Al-Hashimi "Some Results on the Jacobson Radical and the M- Radicals", Abhath Al-

Yarmouk, Vol. 11, No. 2A, pp. 573-579, (2002). DOI: https://doi.org/10.1080/10670560220129685

A.L Hamdouni, "On Lifting Modules", Thesis College of science, University of Baghdad, (2001).

D.V. Huynh, "A Note on Quasi-Frobenius Rings", American Math. Society, Vol. 124, No. 2, pp. 371-375, (1996). DOI: https://doi.org/10.1090/S0002-9939-96-03303-5

T. Inoue, "Sum of Hollow Modules", Osaka J. Math. Vol. 20, pp. 331-336, (1983).

F. Kasch, "Modules and Rings", Academic Press Inc. London, (1982).

P. Hama Ali, "Hollow Modules and Semihollow Modules", Thesis College of science, University of

Baghdad, (2006).

C. Lomp and A. J. Pena, "A Note on Prime Modules", Divulgaciones Matematices, Vol. 8, No. 1, pp. 31-42, (2000).

S. H. Mohamed and B. J. Muller, "Continuous and Discrete Modules", London math. Soc. LNS 147

Cambridge Univ. press, Cambridge, (1990).

K. M. Rangaswamy, "Modules with Finite spanning Dimension", Canada Math. Bull. Vol. 20, No. 2, pp. 255- 262, (1977). DOI: https://doi.org/10.4153/CMB-1977-039-4

R. Y. Sharp, "Steps in Commutative Algebra", Cambridge University Press, (1990).

R. Wisbauer, "Foundations of Module and Ring Theory", Gordon and Breach Reading (1991).

S. M. Yasean, "Coquasi-Dedekind Modules", PH. D. Thesis, College of science University of Baghdad,

(2003).

H. Zoschinger, "Minimax-Modules", J. Algebra, Vol. 102, pp. 1-32, (1986). DOI: https://doi.org/10.1016/0021-8693(86)90125-0

Published

2017-06-20

How to Cite

Hollow and Semihollow Modules. (2017). Journal of Zankoy Sulaimani - Part A, 19(2), 203-220. https://doi.org/10.17656/jzs.10624

Most read articles by the same author(s)

<< < 7 8 9 10 11 12 13 14 15 16 > >>